# SDR R61A201602130125

- Difficulty date: February 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bolt
- Part number: PE2109406016A
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUTOUT DOOR FRAME LATCH FITTING BOLTS ARE CORRODED.  MAINTENANCE R & R FWD CARGO DOOR CUTOUT DOOR FRAME LATCH FITTING BOLTS IAW AMM 170/175 53-21-29, PN PE21094-06016A, BOLTS.
